≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

just worried about my sex health

hello Dr Mahfooz
i m yasir from pakistan i have some sexual problems very first is that i have very short ejection time maximum 30sec then after erection lost position very quickly many masturbation in my childhood since now can i recover ? and some drops sometime comesout from the peni so i cant be regular in my prayers .
dr jk mohla advice me china 30c and acod phose 200 for one month result is that drops reduced and peni becomes hard but timeing problems is still there . i thinks my (moni) is thin or some thing else
i m getting married after 10 days please help me out can i start my medicine during my married life?
thanking you
Allah bless you
 
  sooraj on 2008-02-04
This is just a forum. Assume posts are not from medical professionals.
STRYCHNIA PHOSPHORICA-3x ( two tablets thrice a day for 2 weeks) and no other medicine.


dr.mahfooz
 
Mahfoozurrehman last decade
thank you dr MAhfooz i will tell you inshallah after two week

Allah Bless u
 
sooraj last decade
Aslaam O Alikum
dear dr Mehfooz Hope u will be fine
now i get married one months before now i have some kind of diffrent problem now my timing is enough good but now my peni became much lazy and soft after one intercourse it becomes too soft and does not stand hard within the one hour after two or three hours it stand on its foots but not stiffed which i feel the first time furthure if i delay 4 one night then do intercourse then again one rest .. So then it have some better hardness i am recentlt married so want to satisfy my wife she does not speaks but i relize that i should do atleast once every night please help me

Second Problem is about my wife she has extra ordinary eye circle she is healthy but her eyes give the impression that she is weak eyes circle's color is very little blackish but eyes are very deep withrescp to face

please help me thanking you
Allah Hafiz
 
sooraj last decade
Dr. Mehfooz
AOA
sia i am just two months before married and i feel that my peni is not working properly when i am foreplaying its just become hard then after 5 minutes it loose all its strength and stiffness so even i can get it into its target please save my married life iam not using any kind of medicines not viagara etc..
please help me do some thing
 
sooraj last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.